Publications de l'Institut Mathématique (Beograd)
Vol. 72(86), pp. 63-80 (2002)
POISSON RANDOM FIELDS WITH CONTROL MEASURES. I
Ljuban Dedi\'cDepartment of mathematics, University of Split, 21000 Split, Croatia
Abstract: A simple universal construction of Poisson random fields with control measures, indexed by a lattice, is given. Distributions of such fields are found.
Keywords: measure lattice
Classification (MSC2000): 28C20
Full text of the article:
Electronic version published on: 23 Nov 2003. This page was last modified: 24 Nov 2003.
© 2003 Mathematical Institute of the Serbian Academy of Science and Arts